MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED (DOUBLE PACKAGING)

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED (DOUBLE PACKAGING)
Catalog Number 03.30.132
Health Effect - Clinical Code Pain (1994)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 may 2018: lot 1621564: 100 items manufactured and released on 27 july 2013.Expiration date: 2022-06-21.No anomalies found related to the issue.To date, 77 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on (b)(6) 2018 3 months after primary alif at l5-s1 the patient was complaining about pain.One screw was found broken but no implant removal was planned.Radiographic image quality doesn't allow a proper clinical evaluation.
 
Event or Problem Description
The patient had a primary alif at l5-s1.The patient came in complaining of pain.The surgeon determined that the screw broke.There is currently no plan to revise the patient.

Brand Name
MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCED (DOUBLE PACKAGING)
Common Device Name
ANTERIOR STAND-ALONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7544747
Report Number3005180920-2018-00378
Device Sequence Number1862309
Product Code OVD
UDI-Device Identifier07630030875427
UDI-Public07630030875427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2022
Device Catalogue Number03.30.132
Device Lot Number1621564
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;